# SDR SIMA20130715006

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,105 hours, 20,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE GALLEY EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R BULB FOR GALLEY EMERGENCY LIGHT PERFORMED OPS CHECKED IAW AMM 33-50-00. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
